MathSciNet Relay Station
MathSciNet bibliographic data
MR531612 (80d:92022) 92A15
Coste, J.; Peyraud, J.; Coullet, P. Asymptotic behaviors in the dynamics of competing species. SIAM J. Appl. Math. 36 (1979), no. 3, 516–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement